We study frequent hypercyclicity in the case of weighted backward shift operators acting on locally convex spaces of real analytic functions. We obtain certain conditions on frequent hypercyclicity and linear chaoticity of these operators using dynamical transference principles and the frequent hypercyclicity criterion.
ANAHTARCI, BERKAY and KARIKSIZ, CAN DEHA
"Frequently hypercyclic weighted backward shifts on spaces of real analytic functions,"
Turkish Journal of Mathematics: Vol. 42:
6, Article 33.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss6/33